# SDR SB07021

- Difficulty date: March 4, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D17978113
- Condition: Low Pressure
- Location: Evac Slide
- Component: Escape Slide
- Component part number: 61621469
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - CREW REPORTED THE RIGHT AFT SERVICE DOOR EMERGENCY ESCAPE SLIDE BOTTLE PRESSURE APPEARS TO BE IN THE RED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT AFT SERVICE DOOR EMERGENCY ESCAPE SLIDE PER MM 25-61-35-422-004.
